# SDR DXTA200500928

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 2,983 hours, 1,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: C16262
- Part serial: 231
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, GOT THE FOLLOWING INDICATIONS, THE 3 RED LIGHTS NO GREEN THE EXTENSION PROCESS THEN STOPPED.  HEARD A CLICKING SOUND COMING FROM BEHIND US.  JUST AS THE GEAR HANDLE STARTED FLASHING THE EXTENSION PROCESS FINISHED.  REMOVED PCB 10GW AND INSTALLED SERVICEABLE PCB 10 GW PERFORMED FULL FUNCTIONAL EXTEND/RETRACT TEST OF L/G AND DOORS NUMEROUS TIMES.  OPS CHECK GOOD IAW DASSAULT F2000 M/M 32-300.
